# SDR CALA0000356

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 41,201 hours, 19,479 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

THE RT GEAR INDICATION LIGHTS DID NOT ILLUMINATE WHEN GEAR WAS EXTENDED FOR LANDING AT EWR.  A GO-AROUND WAS PERFORMED AND THE GEAR WAS VISUALLY CONFIRMED DOWN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT GEAR SOCKET WAS PUSHED BACK AND NOT LOCKED.  THE LANDING GEAR INDICATOR WAS REMOVED AND REPLACED IAW MM 32-60-03.  OPERATION OF THE LANDING GEAR INDICATION LIGHTS CHECKED GOOD.
